Mapping-based uncertainty relations for periodic functions

M.J. Bastiaans, M.A. Alonso Arevalo

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

Based on five different mappings of a function on a circle (i.e. a periodic function) to a function on a line or a line segment (i.e. a non-periodic function), measures for the width of a periodic function (expressed in terms of centered second-order moments) are studied, and the associated uncertainty relations are derived, using a generalized version of the Cauchy-Schwarz inequality.
Original languageEnglish
Title of host publicationProc. ISSPIT 2003, the 3rd IEEE International Symposium on Signal Processing and Information Technology, Darmstadt, Germany
PublisherInstitute of Electrical and Electronics Engineers
PagesWA4-1.1-WA4-1.4
ISBN (Print)0-7803-8293-5
DOIs
Publication statusPublished - 2003

Fingerprint Dive into the research topics of 'Mapping-based uncertainty relations for periodic functions'. Together they form a unique fingerprint.

Cite this